Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

monkyfunky

Member
  • Total Reviews

    0
  • Content Count

    27
  • Joined

  • Last visited

Community Reputation

1 Neutral

About monkyfunky

  • Rank
    Junior Member
  • Birthday 03/04/1985

Profile Information

  • Location
    Newcastle
  • Interests
    Cycling
  1. I hope it isn't going to become a regular thing then now....
  2. Hi, I got charged £25 on an order of about £60, which is made up of £14 VAT and just over £11 of admin fees. This has never happened in over 3 years of ordering. I guess I have just been lucky before or unlucky this time. Does anyone know if I can claim this back or whether I've just gotta put up with it? Thanks. mf.
  3. Thanks for the reply. Thats good to hear! The reason I am asking is that recently I have noticed I am looking a bit aged in the face - I have lost a bit of elasticity in the skin around the mouth, making the classic droop of sking that hangs over. It's not that big a deal, but a couple of people have asked if I've lost weight, so it is noticable. I'm 25 next year, so I guess I've got to accept that naturally, the beginning signs of aging will be starting to occur at this point in my life, but
  4. Hi, I read here that if you are on the regimen, you need a moisturiser with an spf because BP will cause UV rays from the sun to age your skin faster. I only use BP at night, and moisturise then, but most often don'e moisturise in the day. Should I be? I don't know whether the BP is only a concern whilst you actually have it on your face?
  5. Would it make any difference if I were to put the moisturiser on before the BP, when completeing the Clear Skin Regimen?
  6. Hi, I have been on the regiment for 4 years now, although I follow a very compact version of it. I basically just cleanse and then apply BP, and only do this once a day (at night). Every so often in the morning I will apply moisturiser. I am now noticing that I have got expression lines around my mouth and eyes, that are particuarly noticable in the morning. I am keen to reduce the, and so am moisturising a lot more (including when you are supposed too, after applying the BP). Can anyone tel
  7. I sometimes wake up with sore eyes, rubbing them. I think in the night I sometimes rug some BP into them. Is this really bad? I'm kinda worried that over the years I might damage my eyes from contantly getting a bit of BP in them. How bad is this?
  8. I don't buy this whole 'acne is a sign something is wrong' stuff. And even if it is, why is it more a sign that something is wrong with my diet than with my oil glands? You chose to fix your diet, I chose to fix my oil glands!
  9. Excellent, excellent I will be ordering 5 tubes minimum straight away! You best be ready for huge orders from everyone at the start Dan! Something I worry about is if you sell it on the site, people may be put off by your regimen? I might not have checked it out if I felt that it was a money making scheme...
  10. Is it going to be possible for those of us in the UK to get it?
  11. I eat a diet that benefits my weight training. I'm not super strict, and I allow myself to eat junk occasionally. There are so many recommended diets out there, and most clash with each other. You can guarentee that lots of people would claim you diet is a terrible idea. At the end of the day diet has not been proven to be linked to acne. There is more evidence to suggest the opposite. People on message boards who claim there is a link is not proof. And by the way most people only need
  12. Anyone who's torturing themselves with this strict diet stuff who hasn't taken accutane should take it. I did accutane, had not side effects and now with the aid of some BP at night I can eat whatever I want and not break out. As I write this I am scoffing chocolate
  13. Get yourself on accutane You definately have bad enough acne for it. Cysts over 1" in diameter?! That is bad People take accutane for far less. You are suffering because of this skin problem. Accutane is designed to relieve your suffering. Yes, accutane has side effects, but I highly doubt you will get anything nearly as bad as the pain you are going through right now, and it's only short term. Get yourself on a relatively high dose of accutane for at least 4 months. Then, if the
×